Journal article
(Original article)


Regular Behaviours with Names - On Rational Fixpoints of Endofunctors on Nominal Sets


Publication Details
Author(s): Milius S, Schröder L, Wißmann T
Publication year: 2016
Volume: 24
Journal issue: 5
Pages range: 663--701
ISSN: 0927-2852
Language: English



How to cite
APA: Milius, S., Schröder, L., & Wißmann, T. (2016). Regular Behaviours with Names - On Rational Fixpoints of Endofunctors on Nominal Sets. Applied Categorical Structures, 24(5), 663--701. https://dx.doi.org/10.1007/s10485-016-9457-8

MLA: Milius, Stefan, Lutz Schröder, and Thorsten Wißmann. "Regular Behaviours with Names - On Rational Fixpoints of Endofunctors on Nominal Sets." Applied Categorical Structures 24.5 (2016): 663--701.

BibTeX: Download
Share link
Last updated on 2017-06-26 at 03:18
PDF downloaded successfully